# SDR DALA2016051103851

- Difficulty date: May 10, 2016
- Submitted: May 11, 2016
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- Aircraft time: 43,629 hours, 29,924 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 370
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT BS 370 RT CORRODED CUSP WEB.  CORROSION CUT-OUT AND REPAIRED IAW SRM 53-00-55, REPAIR 4, FIG 216 & 223.  CORROSION AT FASTENER HOLE REMOVED, BLEND OUT, & WITHIN ALLOWABLE LIMITS, REMOVED .001 ALLOWED REMOVING .002 IAW SRM 53-00-55. ALLOWABLE DAMAGE 1, PARA 4.
